arrow
Volume 8, Number 1
Previous Issue Next Issue

Peng-Cheng Lin & Guang-Fu Sun

J. Comp. Math., 8 (1990), pp. 1-15.

Preview Full PDF 2299 21625 Abstract

Zi-Luan Wei

J. Comp. Math., 8 (1990), pp. 16-22.

Preview Full PDF 2327 21600 Abstract

Jian-Ming Miao

J. Comp. Math., 8 (1990), pp. 23-29.

Preview Full PDF 2485 21927 Abstract

Wei Yuan

J. Comp. Math., 8 (1990), pp. 30-44.

Preview Full PDF 2268 21465 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 8 (1990), pp. 45-54.

Preview Full PDF 2100 21634 Abstract

Guang-Nan Chen

J. Comp. Math., 8 (1990), pp. 55-64.

Preview Full PDF 2116 21475 Abstract

Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 65-74.

Preview Full PDF 2435 21875 Abstract

Zhong-Ci Shi & Fei Zhang

J. Comp. Math., 8 (1990), pp. 75-91.

Preview Full PDF 2438 21827 Abstract

Lin-Bo Zhang

J. Comp. Math., 8 (1990), pp. 92-98.

Preview Full PDF 2104 21855 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard